# SDR SWAA2012043003530

- Difficulty date: April 13, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,118 hours, 40,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD STIFFENER CRACKED AT BS 1016, AT 1 O'CLOCK POSITION.  REPAIRED STIFFENER PER SRM.
